# SDR SWAA2025010658389

- Difficulty date: November 10, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB LEADING EDGE (341B) HAS CRACKED RIB AT LE STA 151.75 (MARKED)<[01] REMOVED AND REPLACED RIB P/N 186A1401-2 AT R/H HOR. STAB. LE STA. 151.75 IAW SRM 51-40-02-0G-0 AND DWG. 156A1001; REV. A.;[02] VERIFIED CORRECTIVE ACTION 1
